UM

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
An efficient multigrid solver for two-dimensional spatial fractional diffusion equations with variable coefficients: An efficient multigrid solver for two-dimensional SFDEs Journal article
Applied Mathematics and Computation, 2021,Volume: 402
Authors:  Pan,Kejia;  Sun,Hai Wei;  Xu,Yuan;  Xu,Yufeng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Biconjugate gradient stabilized method  Cascadic multigrid method  Fractional diffusion equations  Richardson extrapolation  Variable coefficients  
CRANK–NICOLSON ALTERNATIVE DIRECTION IMPLICIT METHOD FOR SPACE-FRACTIONAL DIFFUSION EQUATIONS WITH NONSEPARABLE COEFFICIENTS Journal article
SIAM Journal on Numerical Analysis, 2019,Volume: 57,Issue: 3,Page: 997-1019
Authors:  XUE-LEI LIN;  MICHAEL K. NG;  HAI-WEI SUN
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2019/06/10
Nonseparable Variable Coefficients  Crank–nicolson Adi Methods  Space-fractional Diffusion Equations  Unconditional Stability Analysis  
Fast algorithms for high-order numerical methods for space-fractional diffusion equations Journal article
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2017,Volume: 94,Issue: 5,Page: 1062-1078
Authors:  Lei, Siu-Long;  Huang, Yun-Chi
Favorite |  | TC[WOS]:21 TC[Scopus]:23 | Submit date:2018/10/30
Fractional Diffusion Equation  Fourth-order Discretization  Boundary Value Method  Crank-nicolson Preconditioner  Block-circulant Preconditioner  Gmres Method  Circulant- And Skew-circulant Representation Of Toeplitz Matrix Inversion  
Preconditioned iterative methods for fractional diffusion models in finance Journal article
Numerical Methods for Partial Differential Equations, 2014,Volume: 31,Issue: 5,Page: 1382-1395
Authors:  Qing-Jiang Meng;  Deng Ding;  Qin Sheng
Favorite |  | TC[WOS]:13 TC[Scopus]:16 | Submit date:2019/05/22
Crank-nicolson Discretization  Fast Fourier Transform  Fractional Partial Derivatives  Lévy Process  Preconditioning Method  Toeplitz Matrix  
A CCD-ADI method for unsteady convection-diffusion equations Journal article
Computer Physics Communications, 2013,Volume: 185,Issue: 3,Page: 790-797
Authors:  Sun,Hai Wei;  Li,Leonard Z.
Favorite |  | TC[WOS]:28 TC[Scopus]:31 | Submit date:2019/05/27
Alternating Direction Implicit Method  Combined Compact Difference Scheme  Unconditionally Stable  Unsteady Convection-diffusion Equation